MathSciNet Relay Station
MathSciNet bibliographic data
MR2192287 (2007h:35330) 35Q72 (35D05 35G25 74D10 74H20 74H25 74K10)
Coclite, G. M.; Holden, H.; Karlsen, K. H. Global weak solutions to a generalized hyperelastic-rod wave equation. SIAM J. Math. Anal. 37 (2005), no. 4, 1044–1069.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement